Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What medication can I take for foot fungal infection ?

what could i use to get rid of a nail fungus? its yellow thick and on my foot
Asked On : Wed, 23 Mar 2011
Answers:  2 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Jenn thanks for choosing health care magic.See nail fungus needs proper diagnosis as treatment is first get it confirmed by your doctor.Anti fungal drugs are needed for at least 6 months.So before starting them diagnosis is must.In mean time avoid immersing your hands in water all the time.Wipe and dry them immediately after contact with water.ok buy,take care.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
Jenn ,you need both topical and oral anti fungal treatment.Oral preparation could be either itraconazole or terbinafin tablets...they are the best...Topical preparation can be amlorfin nail laquer which needs to be applied over nails once a wk for 6 months atleast.This would give you best relief.
take care,
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor